It is 4 weeks since i had my last chemo (5 x taxotere), and i ache more now than when i was undergoing treatment. It is mainly my legs, sometimes all over. Just walking upstairs, getting out of the bath/bed takes huge effort!
Did look at taxotere website and one of side effects they mention is myalgia. I guess this what i might have, but want to know when it will go, feel like i cannot move forward emotionally til i can actually move forward!
Anybody else had this? How long was it before your legs were back to normal?
yes i finshed chemo comming upto 6 weeks i had fec-t course and like you i started to feel stiff and sore like i had done to much infact thats what i thought it was untill a friend who had been here a few years ago said this happened to her she says its still the chemo having an effect apparently it sticks around in the body for about 3 months anyway the stiffness etc is starting to ease now just in time for me to start radio
Have been following topic on fybromyalgia and wonder if i have got that? It does get you down and i really dont know how much rest and how much excersize i should do and seem to be living on painkillers.
will be glad to see onc on 7th